# SDR AALA202204201366

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737
- Aircraft serial: 31133
- Aircraft time: 31,085 hours, 12,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT FOR DOORS INOPERATIVE. REMOVED AND REPLACED LEFT AFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT BULB PER AMM 33-51-00.
